# SDR TSAA0726029

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Aircraft time: 47,751 hours, 60,644 cycles
- Engine: Pwa JT8D9A
- Engine time: 45,642 hours, 93,689 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 899929
- Part serial: 0508
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 93 HNL-LIH - AFTER STARTING THE NR 1 ENGINE, THE CREW NOTED THE NR 1 ENGINE FIRE INDICATION LIGHT ILLUMINATED.  CREW FOLLOWED THE QRH PROCEDURES: SHUT DOWN NR 1 ENGINE AND DISCHARGED BOTH ENGINE FIRE EXTINGUISHER BOTTLES.  AIRCRAFT WAS TOWED BACK TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THERE HAD NOT BEEN AN ENGINE FIRE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE LOWER FIRE DETECTION LOOP, AND BOTH ENGINE FIRE EXTINGUISHER BOTTLES.  AIRCRAFT WAS RETURNED TO SERVICE.
